I have no answers but just wanted to let you know that I am hoping your son feels better soon. I know he has been through so much and it stinks that he can't just "enjoy" recovery and a new beginning. Maybe it is because of the drastic drop in prednisone so quickly. Hopefully the doctor will come back with a definitive answer and treatment. Even though he is having trouble eating, he has to make sure he gets enough in his system.
My daughter is going to the surgeon on Monday for a consultation. We want to at least try to get as much information as possible about
what might come down the road for her.
--Mom of bratcat (17 years old)--
Daughter bratcat was diagnosed with pancolitis October 2006
Asacol - 4 pills/3Xday, 2 tabs 6-mp/1.5 tabs 6-mp every other day, 50 mg prednisone
11/14/06 - started prednisone; 1/28/07 - finished prednisone!
3/3/07 - began to taper off hydrocortisone sloowwly! Summer 2007 - slowly began tapering Rowasa. 9/07 -- flaring? Nightly Rowasa. 9/21/07 -- added hydrocortisone enemas. 9/30/07--added prednisone. 10/31--started 6-mp, stopped the enemas. Started lowering prednisone. 3/08-another flare!